Intuitionistic modal logic with quantifiers
Portugaliae mathematica (1948)
- Volume: 7, Issue: 2, page 113-118
- ISSN: 0032-5155
Access Full Article
topHow to cite
topFitch, Frederic B.. "Intuitionistic modal logic with quantifiers." Portugaliae mathematica 7.2 (1948): 113-118. <http://eudml.org/doc/114664>.
@article{Fitch1948,
author = {Fitch, Frederic B.},
journal = {Portugaliae mathematica},
keywords = {Philosophy and foundations of mathematics},
language = {eng},
number = {2},
pages = {113-118},
publisher = {Sociedade Portuguesa de Matemática},
title = {Intuitionistic modal logic with quantifiers},
url = {http://eudml.org/doc/114664},
volume = {7},
year = {1948},
}
TY - JOUR
AU - Fitch, Frederic B.
TI - Intuitionistic modal logic with quantifiers
JO - Portugaliae mathematica
PY - 1948
PB - Sociedade Portuguesa de Matemática
VL - 7
IS - 2
SP - 113
EP - 118
LA - eng
KW - Philosophy and foundations of mathematics
UR - http://eudml.org/doc/114664
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.